SYMMETRIC FUNCTIONS FOR FAMILIES OF GENERATING FUNCTIONS

TitleSYMMETRIC FUNCTIONS FOR FAMILIES OF GENERATING FUNCTIONS
Publication TypeJournal Article
Year of Publication2018
AuthorsBOUSSAYOUD ALI, ABDERREZZAK ABDELHAMID, ZHANG PHILIPB
JournalNeural, Parallel, and Scientific Computations
Volume26
Issue1
Start Page53
Pagination12
Date Published01/2018
ISSN1061-5369
Keywords05E05, 11B39
Abstract

In this paper we show how the action of the symmetrizing operators $L_{e_{1}e_{2}}^{k}\ $to the series $\sum_{j=0}^{\infty }S_{j}\left( -A\right) e_{1}^{j}z^{j}$ allows the obtention of an alternative approach for the determination of Fibonacci numbers and Chebychev polynomials of the first and second kind.

URLhttps://acadsol.eu/npsc/articles/26/1/3.pdf
DOI10.12732/npsc.v26i1.3
Refereed DesignationRefereed